Exact solution for buckling of columns including self-weight / W. H. Duan in Journal of engineering mechanics, Vol. 134 N°1 (Janvier 2008)
Exact solution for buckling of columns including self-weight [texte imprimé] / W. H. Duan, Auteur ; C. M. Wang, Auteur . - 2008 . - pp.116–119.
Mécanique appliquée
Langues : Anglais (eng)
in Journal of engineering mechanics > Vol. 134 N°1 (Janvier 2008) . - pp.116–119.
Mots-clés : Columns Buckling Numerical models Axial loads Weight Résumé : In this technical note, analytical solutions for the elastic buckling of heavy columns with various combinations of end conditions are derived, for the first time, in terms of generalized hypergeometric functions. The benchmark solutions may be used to assess the accuracy of approximate formulas and numerical solutions. ISSN : 0733-9399 En ligne : http://ascelibrary.org/doi/abs/10.1061/%28ASCE%290733-9399%282008%29134%3A1%2811 [...]